Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The error term of holomorphic mappings in Nevanlinna theory


Author: Zhuan Ye
Journal: Proc. Amer. Math. Soc. 123 (1995), 2155-2164
MSC: Primary 32H30; Secondary 30D15
DOI: https://doi.org/10.1090/S0002-9939-1995-1277142-2
MathSciNet review: 1277142
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a holomorphic mapping from $ {\mathbb{C}^m}$ to $ {\mathbb{P}^n}$ for any m and n with $ m \geq n \geq 1$ which shows Cherry-Lang-Wong's upper bound of the error term of the Second Main Theorem in Nevanlinna theory is essentially the best possible. Thus a question of Serge Lang is answered affirmatively in higher dimensions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H30, 30D15

Retrieve articles in all journals with MSC: 32H30, 30D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1277142-2
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society